# SDR SIMA20240905003

- Difficulty date: September 5, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N321JS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000444
- Aircraft time: 23,812 hours, 16,351 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003264001
- Condition: Corroded
- Location: Fr 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRTC#E054345 - SSI 53-10-027- LH MAIN FLOOR BEAM IS CORRODED AT FR 14 CROSSBEAM (LEVEL 2 CORROSION) ACCOMPLISHED A PERMANENT REPAIR ON L/H MAIN BEAM AT FR14 CROSSBEAM IAW EMB 175 SRM 53-10-10/RE01
